# SDR USAA2010093092150

- Difficulty date: September 21, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N532AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24479
- Aircraft time: 62,213 hours, 38,936 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C35794
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q6 - MAJOR REPAIR - CRACK ON FUSELAGE SKIN AT LOWER FORWARD RADIUS OF LOWER HINGE CUTOUT AT AFT ENTRY DOOR AT BS 960 BETWEEN S15L TO S16L.  REPAIRED FUSELAGE SKIN AT LOWER FORWARD RADIUS OF LOWER HINGE CUTOUT AT AFT ENTRY DOOR AT BS 960 BETWEEN S15L TO S16L IAW TYPICAL REPAIR 53-60-10.
